I was taking Lexapro with bupropion and my doc added cymbalta and dropped the bupropion and now I feel like crap with out the bupropion. Has anyone taken the three together??
Hi!! No, but you'd be running a bit of a risk for seizures and even more serious, serotonin syndrome. But I suppose if it were done under your doctor's supervision.if would be acceptable... maybe.
Have you told your doctor how you feel or given the Cymbalta a fair trial ~ 4-8 weeks? Perhaps it might work if you give it time. Plus if you stopped your Wellbutrin suddenly you may be having some mild withdrawal symptoms.
The others will be along shortly and I'm sure they'll have information to share.
Hi- I am with WCV. You are running some risks with all three. I am on Lexapro and Wellbutrin but would not think of adding another AD that affects serotonin. I had serotonin syndrome when I was not weaned off one med before starting another many moons ago. It was a horrible experience, had to go to the hospital. As far as feeling like crap, you could be having side effects from the Cymbalta or withdrawals from the Wellbutrin which you said was dropped. You may want to inform your doc about how you are feeling.
Hope you get some relief soon :)
I have been taking Cymbalta and bupropion for many years together with no problems whatsoever.
I have no idea about adding Lexpro to the mix, sorry.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 days ago • 9 answers
Updated 3 Jan 2017 • 2 answers
Updated 27 Nov 2018 • 13 answers
Updated 9 Feb 2018 • 10 answers
Updated 18 Oct 2018 • 1 answer